Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tickled.pink

PLEASE HELP!ACNE BACK AFTER ROACCUTANE!

Recommended Posts

I was on roaccutane for 7 and a half months, i didn't have any acne during the last 2 months, just the common redness.

On the 5th month, I missed about a week of medicines (unexpected delay in some other country) but my derm said that was fine.

Then I missed another week or so in the last month because my dermatologist decided to go for a holiday, and there was no where I could get prescription from, but when I went to see him, he just told me stop roaccutane all together since I was almost done with the course.

Then for my redness he prescribed Differin (adapalene) gel, which seemed to work well.

Now I'm 1 month into using that, and my acne is creeping back already!

No idea why.

What should I do? Should I see a new dermatologist altogether?

I'm not sure I completely trust my current one, I've been visiting him for 3 years now, before Roaccutane he prescribed some lotions and stuff, they worked for a while but my acne came back again. And now this is happening, please help me figure out what to do. :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×